Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.
I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap. This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin? This drug is a poison and I wish I had ever taken it!! Thank you!
Children with ulcers
GERD and babies
Rapid gas emptying
Stomach ulcer diet
Stomach ulcer questions
Stomach ulcer warning signs
Zollinger-Ellison Links Gastric bypass surgery Tummy tuck surgery